Open Journal of Discrete Mathematics

Volume 7, Issue 3 (July 2017)

ISSN Print: 2161-7635   ISSN Online: 2161-7643

Google-based Impact Factor: 0.76  Citations  h5-index & Ranking

On Functions of K-Balanced Matroids

HTML  XML Download Download as PDF (Size: 302KB)  PP. 103-107  
DOI: 10.4236/ojdm.2017.73011    1,346 Downloads   1,898 Views  Citations


In this paper, we prove an analogous to a result of Erdös and Rényi and of Kelly and Oxley. We also show that there are several properties of k-balanced matroids for which there exists a threshold function.

Share and Cite:

Al-Hawary, T. (2017) On Functions of K-Balanced Matroids. Open Journal of Discrete Mathematics, 7, 103-107. doi: 10.4236/ojdm.2017.73011.

Cited by

[1] Matroid's Filterbase

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.